Door spaces on N-topology

Loyala Foresith Spencer J, Davamani Christober M

Abstract


In this article, we explore the idea of door space on -topological space. Here, we discuss which door spaces in this space are related with  submaximal. The equivalent conditions shows how it connects a -topological property. Also, we derive various door spaces using separation axioms and discuss the characteristics of such door spaces. We take a strong form of open set in -topological space and introduce a new door space called  - door space. In addition, we analyze -door space and discuss the relationship between a -locally closed set and -closed set.


Keywords


N-topology, door space, sub maximal, 〖Nτ〗_d β-open sets.

Full Text:

PDF

References


J.L.Kelly, General Topology, D.Van Nostrand Company, Inc.,Princeton, New Jersey, 1955.

Levine.N, Semi-open sets and semi continuity in topological spaces, The American Mathematical Monthly, vol. 70, no. 1, pp. 36–41, 1963

Abd El-Monsef. M. E, El-Deeb. S. N and Mahmoud. R. A, β-open sets and β-continuous mappings, Bull. Fac. Sci. Assiut Univ., 12, 77-90, 1983

Lellis Thivagar. M, Ramesh.V & Arockia Dasan. M. On new structure of N-Topology, Cogent Mathematics, 3: 1204104, 2016.

Dontchev. J, On door spaces, Indian J.Pure Appl.Math. 26, 873-88, 1995.

Lellis Thivagar. M & Arockia Dasan. M.New Topologies via Weak N-Topological open sets and mappings, Journal of new theory, 2018.

Loyala Foresith Spencer, Davamani Christober .M. Theta open sets in N-topology,Ratio Mathematica, 2022.

Belaid.K, Dridi.L, Echi.O, Submaximal and door compactifications, Topology and its Appl.158. 2011.

Dontchev.J., Ganster.M, Kennedy. G.J., Mccartan S.D., On minimal door, minimal anti- compact and minimal, Math.Proc.R.Ir. Acad 98, 209-215, 1998.




DOI: http://dx.doi.org/10.23755/rm.v47i0.957

Refbacks

  • There are currently no refbacks.


Copyright (c) 2023 Loyala Foresith Spencer J, Davamani Christober M

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.